Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/25828
Title: Numerical generation of periodic traveling wave solutions of some nonlinear dispersive wave systems.
Authors: Álvarez López, Jorge
Durán Martín, Ángel
Issue Date: 2017
Publisher: Elsevier
Citation: Journal of Computational and Applied Mathematics, 2017, vol. 316, p. 29-39
Abstract: In this paper a numerical procedure to generate approximations to periodic traveling wave profiles of some nonlinear dispersive wave systems is introduced. The method is based on a suitable modification of a fixed point algorithm of Petviashvili type and solves several drawbacks of some previous algorithms presented in the literature. By way of illustration, the method is applied to generate numerically periodic traveling waves of two problems of interest: the fractional KdV type equations and the extended Boussinesq system.
Peer Review: SI
DOI: 10.1016/j.cam.2016.08.037
Sponsor: Ministerio de Economía, Industria y Competitividad /FEDER (MTM2015-66330-P)
Ministerio de Economía, Industria y Competitividad (MTM2014-54710-P)
Publisher Version: http://www.sciencedirect.com/science/article/pii/S037704271630406X
Rights Owner: Elsevier B.V.
Language: eng
URI: http://uvadoc.uva.es/handle/10324/25828
Rights: info:eu-repo/semantics/restrictedAccess
Appears in Collections:DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
1505.05635.pdf221,06 kBAdobe PDFThumbnail
View/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC